Electronic Journal of Statistics
- Electron. J. Statist.
- Volume 3 (2009), 1084-1112.
Regression in random design and Bayesian warped wavelets estimators
In this paper we deal with the regression problem in a random design setting. We investigate asymptotic optimality under minimax point of view of various Bayesian rules based on warped wavelets. We show that they nearly attain optimal minimax rates of convergence over the Besov smoothness class considered. Warped wavelets have been introduced recently, they offer very good computable and easy-to-implement properties while being well adapted to the statistical problem at hand. We particularly put emphasis on Bayesian rules leaning on small and large variance Gaussian priors and discuss their simulation performances, comparing them with a hard thresholding procedure.
Electron. J. Statist., Volume 3 (2009), 1084-1112.
First available in Project Euclid: 16 November 2009
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Pham Ngoc, Thanh Mai. Regression in random design and Bayesian warped wavelets estimators. Electron. J. Statist. 3 (2009), 1084--1112. doi:10.1214/09-EJS466. https://projecteuclid.org/euclid.ejs/1258380624